MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; SEE H10

EXACTECH, INC. OPTETRAK; SEE H10
Model Number LOGIC TIBIA PS MOD INSRT SZ 1 11MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Swelling/ Edema (4577)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that a female patient in her 80¿s, initial right knee implanted on (b)(6) 2011, indicated she has been experiencing numbness and swelling since 2018 which she thought was a normal side effect of the procedure done in both her knees.She sought medical help and was given medication to ease the pain and the swelling.She still takes pain medication as of this writing.She has not been revised, but she received a recall letter showing that she had bilateral implant surgeries.Per her daughter, ¿she will not endure another knee replacement surgery and would likely be open for settlement.¿ no further information.
 
Additional Manufacturer Narrative
Additional information b7.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.H6.Investigation - based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.

Brand Name
OPTETRAK
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16375991
Report Number1038671-2023-00167
Device Sequence Number6384949
Product Code JWH
UDI-Device Identifier10885862001696
UDI-Public10885862001696
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2019
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 1 11MM
Device Catalogue Number02-012-35-1011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer04/21/2023
05/22/2026
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/21/2023
06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale